# SDR CHQA200900142

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 18,883 hours, 15,752 cycles
- Engine: Ge CF343B1
- Engine time: 18,883 hours, 15,752 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 4012T16P01
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5993, YQB TO IAH.  AT FL360 THE FLIGHT CREW RECEIVED AN E2 OIL PRESSURE WARNING MESSAGE ACCOMPANIED BY THE OIL PRESSURE VARYING BETWEEN 22-40 PSI AND OIL TEMPERATURES AS HIGH AS 160 DEGREES.  THE CREW DIVERTED TO CLE WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND THE RIGHT ENGINE OIL FILTER CLOGGED.  THE FILTER WAS REPLACED AND THE E2 OIL SYSTEM OPERATED NORMALLY.
